# SDR AALA20130729001

- Difficulty date: July 28, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 62,779 hours, 32,624 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SAT CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  EMERGENCY DECLARED, FLIGHT LANDED SAT WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT DUCT INSIDE OF TAIL COMPARTMENT THAT WAS CRACKED.  SYSTEM GROUND CHECKED NORMAL.   OPERATION (CLOSED).
